# SDR DXTA2012101105141

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 5,179 hours, 4,000 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Lead
- Condition: Burned
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 300SGL138Q6
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE APU WAS OPERATING AND BLEED AIR WAS ENGAGED,  PRESSED THE ENGINE START BUTTON FOR NR 2 ENGINE, AFTER FUEL WAS INTRODUCED DURING THE START, THE APU DROPPED OFFLINE AND OUR ENGINE AVIONICS SCREENS MOMENTARILY WENT BLANK.   DETECTED A FAINT ODOR OF SMOKE.  AFTER THE ENGINE START WAS COMPLETED THE ODOR OF SMOKE INCREASED,   SAW CABIN FILLING WITH SMOKE.  IT APPEARED TO BE COMING OUT OF THE WEMAC ABOVE SEAT NR 7.  BATTERY.   TEMP WAS AROUND 90 DURING THE START SEQUENCE.  NO ABNORMALITY NOTED IN THE TAIL SECTION.  FOUND APU STARTER GENERATOR "B" TERMINAL LEAD END MELTED AND WELDED TO TERMINAL STUD.  REMOVED AND REPLACED APU STARTER GENERATOR AND REMOVED AND REPLACED APU "B" TERMINAL LEAD.  OPERATED APU AND BOTH ENGINES FOR 30 MINUTES. NO SMOKE WAS PRESENT IN THE CABIN AT ANY TIME. LEAK AND OPERATIONAL CHECKED SATISFACTORY. ALL WORK DONE IAW MM 24-31-02.
